# SDR AALA202106079028

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,678 hours, 23,876 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 0491
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIFE RAFT BOTTLE PRESSURE LOW. REPLACED LIFE RAFT WITH SERVICEABLE UNIT IAW ECO J2392AC-0033.
